×

zbMATH — the first resource for mathematics

Structure of certain induced representations of complex semisimple Lie algebras. (English) Zbl 0157.07604
Bull. Am. Math. Soc. 74, 160-166 (1968); errata ibid. 74, 628 (1968).

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Harish-Chandra, On some applications of the universal enveloping algebra of a semisimple Lie algebra, Trans. Amer. Math. Soc. 70 (1951), 28 – 96. · Zbl 0042.12701
[2] Nathan Jacobson, Lie algebras, Interscience Tracts in Pure and Applied Mathematics, No. 10, Interscience Publishers (a division of John Wiley & Sons), New York-London, 1962. · Zbl 0121.27504
[3] Gian-Carlo Rota, On the foundations of combinatorial theory. I. Theory of Möbius functions, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 2 (1964), 340 – 368 (1964). · Zbl 0121.02406 · doi:10.1007/BF00531932 · doi.org
[4] Seminaire ”Sophus Lie” de l’École Norm. Sup., 1954/1955, Vol. 1, Secretariat Mathematique, Paris.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.